# SDR UPS03841442

- Difficulty date: October 6, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755841501
- Condition: Cracked
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA 1180 BATHTUB FITTING IS CRACKED BETWEEN LONG. 33R TO 34R.  R & R FITTING IAW SRM. 53-2-0 FIG. 2D AND DWG. 3755841
